# SDR GUUA93652112809A

- Difficulty date: November 28, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 28,195 hours, 33,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Camlock
- Part number: 1295140591325
- Condition: Stuck
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED UNABLE TO CLOSE CABIN DOOR APPEARS CAMLOCKS ON AFT SIDE OF DOOR ARE NOT ROTATING.  REPLACED AFT UPPER AND LOWER CABIN DOOR CABLES.  OPS CHECK NORMAL.
